# SDR FDEA202301200142

- Difficulty date: January 20, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 69,076 hours, 17,786 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Fastener
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT - BELOW CABIN FLOOR AND RIGHT OF FUSELAGE CENTER   LINE AT STATION 6-80 TO 6-100, X= -8.5 HAS SEVERAL FLOOR PANEL FASTENERS MAKING   CONTACT WITH THE SEAT TRACK FLANGE CAUSING DAMAGE.  CABIN FLOOR AND RIGHT OF FUSELAGE CENTER LINE AT STATION 6-80 TO STATION 6-100 X=-8.5   DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING   SPLICES STATION 6-0 TO STATION 6-100 X=-8.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
